The generalized Smith indices. I

Masami Wakae, Oma Hamara

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)71-81
Number of pages11
JournalMathematische Zeitschrift
Volume122
Issue number1
DOIs
StatePublished - Mar 1971

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The generalized Smith indices. I. / Wakae, Masami; Hamara, Oma.

In: Mathematische Zeitschrift, Vol. 122, No. 1, 03.1971, p. 71-81.

Research output: Contribution to journalArticle

Wakae, Masami ; Hamara, Oma. / The generalized Smith indices. I. In: Mathematische Zeitschrift. 1971 ; Vol. 122, No. 1. pp. 71-81.
@article{b94a6b775aa1430e85f705709c86ede3,
title = "The generalized Smith indices. I",
author = "Masami Wakae and Oma Hamara",
year = "1971",
month = "3",
doi = "10.1007/BF01113567",
language = "English (US)",
volume = "122",
pages = "71--81",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - The generalized Smith indices. I

AU - Wakae, Masami

AU - Hamara, Oma

PY - 1971/3

Y1 - 1971/3

UR - http://www.scopus.com/inward/record.url?scp=34250468253&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250468253&partnerID=8YFLogxK

U2 - 10.1007/BF01113567

DO - 10.1007/BF01113567

M3 - Article

VL - 122

SP - 71

EP - 81

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -